Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 573616, 5 pages
http://dx.doi.org/10.1155/2014/573616
Research Article

Nontrivial Solutions of a Class of Kirchhoff Type Problems via Local Linking Method

School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China

Received 29 August 2014; Accepted 23 November 2014; Published 10 December 2014

Academic Editor: Juan J. Nieto

Copyright © 2014 Anmin Mao and Lin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The existence of nontrivial solutions of Kirchhoff type problems is proved by using the local linking method, and the new results do not require classical compactness conditions.